Transcritical elastic states of strictly convex shells in the temperature field
Doklady Akademii Nauk, Tome 183 (1968) no. 5, pp. 1036-1038
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_183_5_a12,
author = {A. V. Pogorelov},
title = {Transcritical elastic states of strictly convex shells in the temperature field},
journal = {Doklady Akademii Nauk},
pages = {1036--1038},
year = {1968},
volume = {183},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_183_5_a12/}
}
A. V. Pogorelov. Transcritical elastic states of strictly convex shells in the temperature field. Doklady Akademii Nauk, Tome 183 (1968) no. 5, pp. 1036-1038. http://geodesic.mathdoc.fr/item/DAN_1968_183_5_a12/